# SDR SWIA200515108

- Difficulty date: May 15, 2005
- Submitted: June 9, 2005
- Operation: Air carrier
- Aircraft: N592SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7279
- Aircraft time: 15,730 hours, 13,780 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 193 - LEFT SIDE ELECTRICAL BAY FLOOR CRACKED, ITEM FOUND AT C-CHECK INSPECTION.    REPAIRED CRACK IAW CRJ REO 601R-53-11-001 REV NC.
